# SDR SWAA2024090433125

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,635 hours, 5,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT AFT LIGHT INOP.<[01] RELAMPED PER AMM 33-51-04. OPS CHECK GOOD.
